# SDR HNAA2021091300465

- Difficulty date: August 17, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Chafed
- Location: C/P Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH BULKHEAD OTBD GUIDE PIN HOLE DOUBLER IS CHAFED. REPAIRED LH COCKPIT OTBD GUIDE PIN HOLE IAW EMB 145 SRM 53-21-02 RE, ITEM 4, FIGURE 204 AND PIEDMONT EO1-53-21-0231.
